# SDR FDEA201010023885

- Difficulty date: October 2, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 82,577 hours, 33,866 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB01742
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - DURING REMOVAL OF FASTENERS FOR NDT INSPECTION AS PER E.O. 8-5710-7-5007   P2,   FOUND 01 EACH FASTENER HOLE SIZE EXCEED HOLE SIZE LIMIT.  REPAIRED IAW EA 8-5710-143766, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
